On the affine Temperley-Lieb algebras.

Green, R. M and Fan, C. K. (1999) On the affine Temperley-Lieb algebras. Journal of the London Mathematical Society, 60 (2). pp. 366-380. ISSN 1469-7750

Full text not available from this repository.

Abstract

The paper describes the cell structure of the affine Temperley–Lieb algebra with respect to a monomial basis. A diagram calculus is constructed for this algebra.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19396
Deposited By:
Deposited On:
14 Nov 2008 09:51
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:14